# SDR AALA202509162173

- Difficulty date: September 14, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 36,855 hours, 15,009 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHX DUE TO THE FLIGHT CREW REPORTING A BRAKES HOT ILLUMINATED IN FLIGHT AT FL250 FOR THE RIGHT INBOARD BRAKE. THE AIRCRAFT LANDED SAFELY AT PHX AND TAXIED TO THE GATE UNDER ITS OWN POWER, MAINTENANCE ACCOMPLISHED TSM 32-47-00 AND NO HARD FAULTS WERE NOTED.
